# SDR AALA202511060592

- Difficulty date: October 23, 2025
- Submitted: November 6, 2025
- Operation: Air carrier
- Aircraft: N981UY
- Make and model: Airbus A321-231
- Aircraft serial: 5800
- Aircraft time: 37,980 hours, 15,315 cycles
- System (JASC): 5630 · Door Windows
- Part: Window
- Condition: Glazed
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: EMERGENCY EXIT DOOR 833 WINDOW GLAZED. REPLACED WINDOW PER AMM 56-31-25.
